# SDR ASOA201806065152

- Difficulty date: June 6, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 37,162 hours, 28,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 10606
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11 hours, 10 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  THE FORWARD EMERGENCY LIGHT STRIP WOULD NOT ILLUMINATE.  R & R THE BATTERY AND CHARGER,  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
